# SDR SWIA200210550

- Difficulty date: January 3, 2002
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 26,235 hours, 33,994 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 6225798013
- Part serial: 1534
- Condition: Faulty
- Location: Cockpit
- Part time: 4,626 hours, 6,427 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: I, J
- Precautionary procedure: O

## Discrepancy

F/O'S COMMAND BARS STUCK AT 14 DEGREES AND A/P WILL NOT ENGAGE.  DURING FLIGHT, ATTITUDE DISPLAY ON MAP, YELLOW PIT ON BOTH CAPTAIN'S AND FIRST OFFICER'S EADIS.  FIRST OFFICERS DELTA SYMBOL DISPLAYED 5 DEGREES HIGHER THAN CAPTAIN'S.  CAPTAIN'S DELTA SYMBOL DISPLAYED ACCURATE PITCH BUT COMMAND BARS WERE 3 DEGREES LOWER.  DURING DESCENT, AUTOPILOT FAIL ON MAP, YAW DISCONNECT AND AP DISCONNECT ON BOTH CAPTAIN'S FCP.  REMOVED AND REPLACED F/O'S FCP IAW MM 22-10-00.  OPS CHECK GOOD ON A/P AND FLIGHT DIRECTOR.
